Show simple item record

dc.contributor.authorFreixas Bosch, Josep
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationFreixas, J. A characterization of weighted simple games based on pseudoweightings. "Optimization letters", 14 Setembre 2020, vol. 15, núm. 4, p. 1371-1383.
dc.descriptionThis is a post-peer-review, pre-copyedit version of an article published in Optimization letters. The final authenticated version is available online at:
dc.description.abstractThe paper provides a new characterization of weighted games within the class of simple games. It is based on a stronger form of the point-set-additive pseudoweighting property of simple games. The characterization obtained is of interest in various research fields such as game theory, coherent structures, logic gates, operations research and Boolean algebra. A (monotonic) simple game corresponds to an inequivalent (monotonic) function in Boolean algebra and a weighted game corresponds to a threshold function. The characterization obtained provides a better understanding of these mathematical structures while opening new prospects for solving numerous open problems in these areas.
dc.description.sponsorshipThis research was partially supported by funds from the Spanish Ministry of Economy and Competitiveness (MINECO) and from the European Union (FEDER funds) under grant MTM2015–66818-P(MINECO/FEDER).
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Teoria de jocs
dc.subject.lcshGame theory
dc.subject.lcshMathematical optimization
dc.subject.lcshThreshold logic
dc.subject.lcshAlgebra, Boolean
dc.subject.otherBoolean functions
dc.subject.otherThreshold functions
dc.subject.otherSimple games
dc.subject.otherWeighted games
dc.titleA characterization of weighted simple games based on pseudoweightings
dc.subject.lemacJocs, Teoria de
dc.subject.lemacOptimització matemàtica
dc.subject.lemacÀlgebra booleana
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::06 Order, lattices, ordered algebraic structures::06E Boolean algebras (Boolean rings)
dc.subject.amsClassificació AMS::90 Operations research, mathematical programming::90B Operations research and management science
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91A Game theory
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91B Mathematical economics
dc.subject.amsClassificació AMS::94 Information And Communication, Circuits::94C Circuits, networks
dc.rights.accessRestricted access - publisher's policy
dc.description.versionPostprint (author's final draft)
local.citation.authorFreixas, J.
local.citation.publicationNameOptimization letters

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder